# SDR DALA1106145530

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION STA 1640, BL-0, RBL-55.  REMOVED CORROSION ON FLOORBEAM AT FS STA 1640, BL-0 TO RBL-55, NO CORROSION FOUND.  REMOVED CORROSION AT BS 1640 RBL-63.  FOUND CORROSION AND DOUBLE HOLES OUT OF LIMITS IAW SRM.  REMOVED FLOOR BEAM BS 1640 FROM LBL 10 TO RBL 66 SPLICE ANGLES SPLICE STRAPS IAW SRM 53-00-51. FABRICATED FLOORBEAM T-CHORD SPLICE, ANGLES, SPLICE STRAPS LOCATED AND DRILLED   HOLES IAW SRM 53-00-51, FIG 201, REPAIR 3, PG: 202 AND SRM 51-40-02, PG1-10.  COMPLETED.
